Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 761242, 16 pages
http://dx.doi.org/10.1155/2012/761242
Research Article

A Discontinuous Finite Volume Method for the Darcy-Stokes Equations

School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China

Received 12 June 2012; Accepted 7 December 2012

Academic Editor: Claudio Padra

Copyright © 2012 Zhe Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Sarvesh Kumar, and Ricardo Ruiz-Baier, “Equal Order Discontinuous Finite Volume Element Methods for the Stokes Problem,” Journal of Scientific Computing, vol. 65, no. 3, pp. 956–978, 2015. View at Publisher · View at Google Scholar
  • Yinnian He, Gang Wang, and Rui Li, “Discontinuous finite volume methods for the stationary Stokes–Darcy problem,” International Journal for Numerical Methods in Engineering, vol. 107, no. 5, pp. 395–418, 2016. View at Publisher · View at Google Scholar